# SDR NSVA200600223

- Difficulty date: December 5, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 22,969 hours, 34,962 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Fuel Press Ind
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT FUEL PRESSURE LIGHT NOT ILLUMINATING WHEN T-HANDLE IS PULLED AND STANDBY PUMP IS ON.  REPAIRED BROKEN WIRE ON DIODE CR3/CR4 IAW BE1900 WDM 76-21-01, OPS CHECK GOOD.
